# SDR SWIA200413439

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 13,719 hours, 20,385 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING TEST, RED LIGHTS REMAIN ILLUMINATED AFTER TEST.  REPLACED STALL WARN TEST PANEL PER MM 27-34-08, OPERATIONAL CHECK GOOD.
